Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Prostate Troubles, Part 2
Aug 9, 2005

This is a follow-up to my last question (thank you for answering).

I felt more information would be useful, perhaps for others.

After 4 days on Cipro, my doctor took me off of it. We would have noted a change if it were an infection.

My ultrasound, PSA and CBC are all normal.

I have an appt to see a urologist shortly.

However, I ran across information that suggests thrush/candida could be in there with no symptoms, causing something like this. I've had thrush in the past (even with healthy bloodwork).

The only other variable is weight lifting, but I cannot see how that would affect your inner plumbing like that.

The issue of "reverse ejaculation" applies to diabetics, people who've had surgery in that area, etc. None of which applies to me. And I've not noticed anything...

Once in a while a little bit will come out, but that's it. Show's over.

The other issue could be medication related. I'm currently on: Reyataz, Norvir (boost), 3TC, Viread.

Thanks.

Response from Dr. Henry

Thanks for the follow-up. No other suggestions at this point. KH



Previous
Erectal Dysfunction
Next
Dr. Henry, Can you be a little more SPECIFIC?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement